# SDR HNAA9898987

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EYW - FLT 3054 - SECOND AND THIRD RED FLOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED PS 3352-PS1 POWER SUPPLY AND REPAIRED BROKEN WIRE AT LIGHT SOCKET.  (M)
